# SDR 08FDEA02248

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 78,206 hours, 24,419 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: 19697
- Condition: Corroded
- Location: Lt Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

INTERMITTENTLY, THE LEFT OUTBOARD AILERON WILL NOT GO FULL DEFLECTION WHEN UNLOCKED.  REMOVED AND REPLACED OB AILERON PULLEY AT WRAP AROUND FOR CABLE RUNS 7G AND 8G AND PERFORMED ADJUSTMENT/TEST IAW AMM 27-10-00-5.
